Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 10, NWS Kansas City, MO

February 18, 2011Platte County, Missouri

NWS Kansas City, MO issued this river flood warning at Feb 18, 2011, 2:38 PM CST for Platte County, Missouri. It took effect at Feb 19, 2011, 3:00 AM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2011, 2:38 PM CST (20:38 UTC)
In effect from
Feb 19, 2011, 3:00 AM CST
Expired
Feb 19, 2011, 7:52 AM CST
In force
5 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Platte River at Sharps Station (SSTM7). The gauge peaked at 25.74 ft at Feb 18, 2011, 6:00 PM CST.

actionminormoderate20253002/1802/1902/20
Action stage
21 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06821190, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

729 
WGUS43 KEAX 182038
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
238 PM CST FRI FEB 18 2011
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  PLATTE RIVER AT SHARPS STATION

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...PLATTE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC165-192038-
/O.NEW.KEAX.FL.W.0010.110219T0600Z-110220T1800Z/
/SSTM7.1.ER.110219T0600Z.110219T1200Z.110219T1800Z.NO/
238 PM CST FRI FEB 18 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT  1:30 PM FRIDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 26.1 FEET BY SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   25.7   FRI 01 PM   26.1 SATURDAY MORNING

$$
4 follow-up statements
629 
WGUS83 KEAX 190414
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1014 PM CST FRI FEB 18 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  GRAND RIVER NEAR CHILLICOTHE
  PLATTE RIVER NEAR AGENCY
  WAKENDA CREEK AT CARROLLTON
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN...CARROLL...
LINN...LIVINGSTON

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  GRAND RIVER NEAR SUMNER 
  GRAND RIVER NEAR BRUNSWICK 
  PLATTE RIVER AT SHARPS STATION 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON...PLATTE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER NEAR BLUE LICK 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-200414-
/O.CON.KEAX.FL.W.0003.000000T0000Z-110221T2212Z/
/BLVM7.1.SM.110216T1842Z.110219T0330Z.110220T2212Z.NO/
1014 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* AT  9:45 PM FRIDAY THE STAGE WAS 27.9 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   27.9   FRI 10 PM   27.9 EARLY SATURDAY MORNING

$$

MOC115-117-190444-
/O.CAN.KEAX.FL.W.0006.000000T0000Z-110221T0100Z/
/CHZM7.1.SM.110217T2253Z.110218T1215Z.110219T0257Z.NO/
1014 PM CST FRI FEB 18 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* AT  9:45 PM FRIDAY THE STAGE WAS 23.8 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* FELL BELOW FLOOD STAGE AT  8:57 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.6 FEET BY SUNDAY 
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   23.8   FRI 10 PM   23.5 EARLY SATURDAY MORNING

$$

MOC033-041-115-117-200413-
/O.EXT.KEAX.FL.W.0004.000000T0000Z-110221T1355Z/
/SNZM7.2.SM.110217T1524Z.110219T0330Z.110220T1355Z.NO/
1014 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* AT  9:45 PM FRIDAY THE STAGE WAS 32.6 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.6 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   32.6   FRI 10 PM   32.6 EARLY SATURDAY MORNING

$$

MOC033-041-200413-
/O.EXT.KEAX.FL.W.0009.110219T2230Z-110222T0651Z/
/BRNM7.1.ER.110219T2230Z.110220T1200Z.110221T0651Z.UU/
1014 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR BRUNSWICK.
* FROM SATURDAY AFTERNOON TO LATE MONDAY NIGHT.
* AT  6:12 PM FRIDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.6 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST 
  BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1 
  MILE WEST OF BRUNSWICK.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  BRUNSWICK       19   17.4   FRI 06 PM   19.6 SUNDAY MORNING

$$

MOC021-190444-
/O.CAN.KEAX.FL.W.0007.000000T0000Z-110220T0900Z/
/AGYM7.1.SM.110218T0133Z.110218T1645Z.110218T2345Z.NO/
1014 PM CST FRI FEB 18 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PLATTE RIVER NEAR AGENCY.
* AT  9:30 PM FRIDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT  5:45 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.4 FEET BY SUNDAY 
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  AGENCY          20   19.3   FRI 09 PM   19.0 EARLY SATURDAY MORNING

$$

MOC165-200413-
/O.EXT.KEAX.FL.W.0010.110219T0900Z-110220T1800Z/
/SSTM7.1.ER.110219T0900Z.110219T1200Z.110219T1800Z.NO/
1014 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT  9:30 PM FRIDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 26.1 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   25.7   FRI 09 PM   26.1 SATURDAY MORNING

$$

MOC033-190444-
/O.CAN.KEAX.FL.W.0008.000000T0000Z-110220T0100Z/
/CAXM7.1.SM.110217T2137Z.110218T1345Z.110218T2137Z.UU/
1014 PM CST FRI FEB 18 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WAKENDA CREEK AT CARROLLTON.
* AT 10:00 PM FRIDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT  3:37 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.4 FEET BY SUNDAY 
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

WAKENDA CREEK
  CARROLLTON      16   13.9   FRI 10 PM   14.0 EARLY SATURDAY MORNING

$$
934 
WGUS83 KEAX 190432
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1032 PM CST FRI FEB 18 2011
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR SUMNER 
  GRAND RIVER NEAR BRUNSWICK 
  PLATTE RIVER AT SHARPS STATION 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...LINN...LIVINGSTON...PLATTE...SALINE


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-200432-
/O.CON.KEAX.FL.W.0003.000000T0000Z-110221T2212Z/
/BLVM7.1.SM.110216T1842Z.110219T0330Z.110220T2212Z.NO/
1032 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* AT  9:45 PM FRIDAY THE STAGE WAS 27.9 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   27.9   FRI 10 PM   27.9 EARLY SATURDAY MORNING

$$

MOC033-041-115-117-200431-
/O.CON.KEAX.FL.W.0004.000000T0000Z-110221T1355Z/
/SNZM7.2.SM.110217T1524Z.110219T0330Z.110220T1355Z.NO/
1032 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* AT  9:45 PM FRIDAY THE STAGE WAS 32.6 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.6 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   32.6   FRI 10 PM   32.6 EARLY SATURDAY MORNING

$$

MOC033-041-200431-
/O.CON.KEAX.FL.W.0009.110219T2230Z-110222T0651Z/
/BRNM7.1.ER.110219T2230Z.110220T1200Z.110221T0651Z.UU/
1032 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR BRUNSWICK.
* FROM SATURDAY AFTERNOON TO LATE MONDAY NIGHT.
* AT  6:12 PM FRIDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.6 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST 
  BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1 
  MILE WEST OF BRUNSWICK.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  BRUNSWICK       19   17.4   FRI 06 PM   19.6 SUNDAY MORNING

$$

MOC165-200431-
/O.CON.KEAX.FL.W.0010.110219T0900Z-110220T1800Z/
/SSTM7.1.ER.110219T0900Z.110219T1200Z.110219T1800Z.NO/
1032 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT SHARPS STATION.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT  9:30 PM FRIDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 26.1 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   25.7   FRI 09 PM   26.1 SATURDAY MORNING

$$
413 
WGUS83 KEAX 190949
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
349 AM CST SAT FEB 19 2011
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BLACKWATER RIVER NEAR BLUE LICK 
  GRAND RIVER NEAR SUMNER 
  GRAND RIVER NEAR BRUNSWICK 
  PLATTE RIVER AT SHARPS STATION 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...LINN...LIVINGSTON...PLATTE...SALINE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-195-200949-
/O.CON.KEAX.FL.W.0003.000000T0000Z-110221T2212Z/
/BLVM7.1.SM.110216T1842Z.110219T0615Z.110220T2212Z.NO/
349 AM CST SAT FEB 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK.
* AT  2:45 AM SATURDAY THE STAGE WAS 28.0 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   28.0   SAT 03 AM   27.8 THIS MORNING

$$

MOC033-041-115-117-200948-
/O.CON.KEAX.FL.W.0004.000000T0000Z-110221T1355Z/
/SNZM7.2.SM.110217T1524Z.110219T0330Z.110220T1355Z.NO/
349 AM CST SAT FEB 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* AT  2:45 AM SATURDAY THE STAGE WAS 32.4 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.4 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   32.4   SAT 03 AM   32.4 THIS MORNING

$$

MOC033-041-200948-
/O.CON.KEAX.FL.W.0009.110219T2230Z-110222T0651Z/
/BRNM7.1.ER.110219T2230Z.110220T1200Z.110221T0651Z.UU/
349 AM CST SAT FEB 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR BRUNSWICK.
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT  6:12 PM FRIDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.6 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST 
  BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1 
  MILE WEST OF BRUNSWICK.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  BRUNSWICK       19   17.4   FRI 06 PM   19.6 SUNDAY MORNING

$$

MOC165-200948-
/O.CON.KEAX.FL.W.0010.000000T0000Z-110220T1800Z/
/SSTM7.1.ER.110219T1128Z.110219T1200Z.110219T1800Z.NO/
349 AM CST SAT FEB 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT SHARPS STATION.
* AT  3:30 AM SATURDAY THE STAGE WAS 25.6 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 26.1 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   25.6   SAT 03 AM   26.1 THIS MORNING

$$
197 
WGUS83 KEAX 191352
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
752 AM CST SAT FEB 19 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAM...
 
  PLATTE RIVER AT SHARPS STATION
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...PLATTE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC165-191422-
/O.CAN.KEAX.FL.W.0010.000000T0000Z-110220T1800Z/
/SSTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
752 AM CST SAT FEB 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PLATTE RIVER AT SHARPS STATION.
* AT  7:30 AM SATURDAY THE STAGE WAS 25.4 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 25.7 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 20.2 FEET BY SUNDAY MORNING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26   25.4   SAT 07 AM   25.2 THIS AFTERNOON

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 18, 11:20 AM CST, 3 hours 18 minutes earlier.

Area forecast discussion, Feb 18, 11:20 AM CST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 AM CST FRI FEB 18 2011

...UPDATED AVIATION AND FIRST PERIOD OF FORECAST DISCUSSION...

.DISCUSSION...TEMPERATURES REBOUNDING FAIRLY WELL IN ALL BUT THE
EXTREME NORTHEAST OF THE CWA THANKS TO PLENTY OF SUNSHINE AND
DIMINISHING POST FRONTAL COLD AIR ADVECTION. THEREFORE I WILL BUMP
UP THE AFTERNOON TEMPERATURES ACCORDINGLY. REST OF FORECAST TRACKING
WELL. ADOLPHSON

.PREVIOUS DISCUSSION...
/559 AM CST FRI FEB 18 2011

COMPARED TO YESTERDAYS RECORD BREAKING WARM TEMPERATURES A MODEST
COOL DOWN CAN BE EXPECTED FOR TODAY. LIMITED MIXING OF A MODIFIED
PACIFIC AIRMASS WILL KEEP TEMPERATURES GENERALLY IN THE 50S THOUGH
SOME AREAS IN THE WESTERN PORTIONS OF THE CWA MAY PUSH 60 OR SO. BY
SATURDAY ISENTROPIC LIFT COMMENCES SATURATING THE MID LEVELS
INITIALLY. THIS WILL LEAD TO INCREASED CLOUD COVER PUSHING
INTO/THROUGH THE FORECAST AREA AND AS THE LOWER PORTIONS OF THE
COLUMN BEGIN TO SATURATE THE CHANCES FOR PRECIPITATION WILL
INCREASE...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. WITH
INCREASED CLOUD COVER AND PRECIPITATION POSSIBLE DURING THE AFTERNOON
HAVE LOWERED TEMPERATURES A BIT.

FOCUS THEN SHIFTS TO A SYSTEM FORECAST TO MOVE ACROSS NEBRASKA AND
IOWA SUNDAY/SUNDAY NIGHT. THE WARM ADVECTION FROM SATURDAY WILL
CONTINUE SUNDAY AND INCREASE AS THE UPPER WAVE MOVES INTO THE CENTRAL
PLAINS. THIS WILL ALLOW FOR VERY WARM AIR ALOFT TO SURGE INTO THE
MID/LOWER MISSOURI VALLEY AND WITH THE POTENTIAL FOR GOOD MIXING
TEMPERATURES SHOULD AGAIN CLIMB WELL INTO THE INTO THE 60S FOR MOST
LOCATIONS. GIVEN THE WARM AIR ALOFT IF DEEPER MIX OCCURS SOME AREAS
MAY AGAIN SEE 70+ DEGREE READINGS. CONVERSELY IF THE WARM AND MOIST
ADVECTION LEADS TO THICKER CLOUD COVER TEMPERATURES MAY NOT WARM AS
MUCH.

AS THIS SYSTEM MOVES INTO THE GREAT LAKES IT SURGES A STRONG
COLD FRONT THROUGH THE REGION USHERING A RETURN OF WINTER. MODEL
DIFFERENCES REALLY START TO DEGRADE FORECAST CONFIDENCE BY THIS POINT
AS THE GFS AND GEM ARE FASTER WITH THE FRONT DEVELOPING PRECIPITATION
ON IT ONCE IT IS PASSED OUR FORECAST AREA. THE ECMWF IS
SLOWER...LAGGING THE FRONT BACK ACROSS OUR SOUTHERN ZONES AT ABOUT
THE SAME TIME AS THE COLD AIR IS SURGING BEHIND IT. WITH THE STRENGTH
OF THE COLD ADVECTION AND TRAJECTORY OF THE MID LEVEL WINDS AHEAD OF
THE FRONT THINK THE GFS AND THE GEM MAY BE DEPICTING THE FRONTAL
PASSAGE BETTER. NONE-THE-LESS...HAVE A HARD TIME DISCOUNTING THE
ECMWF COMPLETELY. SO...HAVE KEPT LOW CHANCE POPS GOING FOR OUR
EASTERN AND SOUTHERN ZONES AND AS THE COLD AIR MOVES INTO THE REGION
TRANSITION THIS PRECIPITATION INTO A WINTRY MIX BY DAYBREAK MONDAY.

COLDER TEMPERATURES SHOULD STAY IN THE REGION THROUGH TUESDAY BUT AS
THE SURFACE HIGH MOVES INTO THE OHIO VALLEY AND WINDS SWITCH AROUND
TO THE SOUTH A WARMING TREND WILL COMMENCE FOR THE REMAINDER OF THE
WEEK. CONSENSUS MODELS SHOW A SIGNIFICANT WARMING TREND OVER PREVIOUS
FORECASTS AND SINCE CONFIDENCE IS NOT THE HIGHEST BEYOND A FEW DAYS
DECIDED TO TEMPER THOSE MUCH WARMER TEMPERATURES DOWN A BIT UNTIL
BETTER CONTINUITY IS SEEN IN THE MODELS.

CDB

&&

.AVIATION...

FOR THE 18Z TAFS...SOME CLOUDS WILL MOVE INTO THE REGION AFTER
AROUND 15Z TOMORROW...BUT STILL EXPECTING VFR AT ALL TERMINALS
THROUGH THE TAF PERIOD. WINDS WILL PICK UP SLIGHTLY MID MORNING BUT
STAY AROUND 10KTS FROM THE SOUTHEAST THROUGH THE REST OF THE PERIOD.
ADOLPHSON

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Feb 18, 1:02 PM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 PM CST FRI FEB 18 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
102 PM CST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONG STORM SYSTEM WILL APPROACH THE REGION LATER THIS WEEKEND
AND MOVE THROUGH THE AREA EARLY NEXT WEEK. A FEW THUNDERSTORMS MAY
BE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON...AS WARM MOIST
AIR PUSHES BACK NORTH INTO THE OUTLOOK AREA...THOUGH THE THREAT FOR
ANY SEVERE WEATHER IS VERY LOW.

THERE REMAINS A LARGE AMOUNT OF UNCERTAINTY AS TO THE EXACT TRACK
AND TIMING OF THIS SYSTEM...AS WELL AS THE AMOUNT OF COLD AIR
SINKING SOUTH INTO THE OUTLOOK AREA BY EARLY NEXT WEEK. HOWEVER...THIS
COLDER AIR MAY ALLOW FOR A MIX OF WINTRY PRECIPITATION SUNDAY NIGHT
INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 9:06 AM CSTRiver Flood WarningEAXCarroll, Chariton44 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.